Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I think this was discussed before.Anyway. Since i have been using the BP my face is pretty clear, and I don't get so much acne, but when it occurs the redness it's not fading. I don't know if this is because I use BP. If I keep using BP my red marks will fade? Thanks

Share this post


Link to post
Share on other sites

generic questions so we can help you:

How long have you been on the regimen?

How much BP are you currently using?

Share this post


Link to post
Share on other sites

I'm talking about the red marks left after acne.

I'm on the regimen for 3 months, but I realise that I made a mistake. I didn't increase the quantity of BP, but I think in the future I'll be clear

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×